# SDR YENA2025042400430

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 6,542 hours, 2,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AVIANOR WO# JB-3125-C01. NR# 3072. CORROSION FOUND ON AFT-MID FUSELAGE BOTTOM SKIN ( P/N: C01733918-017 ) AT STGR 36L BETWEEN FR57-FR58; (RESOLVED ON W/O: 1354978 TASKCARD: NR-00075) REF AVIANOR WO# JB-3125-C01. NR# 3072. CORROSION FOUND OUT OF LIMITS PER CRC RESPONSE. SKIN AREA REPAIR DONE IAW JETBLUE EC# AC25-344-01 & AIRBUS REO# 500-53-51-243 REV-A.
